EconPapers    
Economics at your fingertips  
 

On the Ergodicity of First‐Order Threshold Autoregressive Moving‐Average Processes

Kung‐Sik Chan and Greta Goracci

Journal of Time Series Analysis, 2019, vol. 40, issue 2, 256-264

Abstract: We introduce a certain Markovian representation for the threshold autoregressive moving‐average (TARMA) process with which we solve the long‐standing problem regarding the irreducibility condition of a first‐order TARMA model. Under some mild regularity conditions, we obtain a complete classification of the parameter space of an invertible first‐order TARMA model into parametric regions over which the model is either transient or recurrent, and the recurrence region is further subdivided into regions of null recurrence or positive recurrence, or even geometric recurrence. We derive a set of necessary and sufficient conditions for the ergodicity of invertible first‐order TARMA processes.

Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
https://doi.org/10.1111/jtsa.12440

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:40:y:2019:i:2:p:256-264

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:40:y:2019:i:2:p:256-264